# SDR 2007UALA01049

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 41,651 hours, 26,066 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR REPORTED BY CREW FROM THE FIRST CLASS GALLEY.  CAUSED BY FOUND PLASTIC MELTED ON COFFEE BURNER.  CLEANED BURNER.
